صفحه اصلی . Home
120 mathematics papers found:
#DownloadPaperFile Size
0AbdulHadi Zayid, Abu Muhanna, Y.; Khuri, S. On univalent solutions of the biharmonic equation. J. Inequal. Appl. (2005), no. 5, 469-478.pdf501k
1Abdulhadi Zayid, Abu Muhanna and Khuri, On univalent solutions of the biharmonic equation (2004).pdf115k
2Abu-Muhanna Yusuf and Schober Glenn, Nonvanishing meromorphic univalent functions, Proc. Amer. Math. Soc. 104 (1988), no. 2, 487-492.pdf554k
3Acu Mugur, Ezhilarasi R., Sudharsan T. V., Subramanian K. G., A New Subclass of Harmonic Univalent Functions of Complex Order based on Convolution, Adv. Appl. Math. Anal. 9 (1), 1-9 (2014).pdf121k
4Aghalary R., Goodman-Salagean-Type Harmonic Univalent Functions with Varying Arguments, Journal of Math. Analysis, Vol. 1, (2007).pdf102k
5Ahuia Om P., Jahangiri Jay M., Sakaguchi-Type Harmonic Univalent Functions (2003).pdf93k
6Ahuja Om P., Jahangiri J. M. and Silverman H., Convolutions for special classes of harmonic univalent functions, Applied Mathematics Letters 16, 6 (2003) 905-909.pdf313k
7Ahuja Om P., Jahangiri J. M. and Silverman H., Convolutions for special classes of harmonic univalent functions, Applied Mathematics Letters 16, 6 (2003) 905-909_.pdf297k
8Ahuja Om P., Jahangiri J. M., Certain multipliers of univalent harmonic functions, Applied Mathematics Letters 18, 12 (2005).pdf150k
9Ahuja Om P., Planar harmonic univalent and related mappings, J. Inequal. Pure Appl. Math. 6 (4), (2005), Art-122.pdf238k
10Airault H., Malliavin P. and Thalmaier A., Canonical Brownian motion on the space of univalent functions and resolution of Beltrami equations by a continuity method along stochastic flows (2004).pdf440k
11Akgul Arzu, Coefficient Estimates for Certain Subclass of Bi-Univalent Functions Obtained With Polylogarithms (2018).pdf263k
12Al-Khal R. A., Multiplier family of harmonic univalent functions, Applied Mathematics and Computation 215 (2009) 2238-2242.pdf151k
13Al-Kharsani and Al-Khal, On a Class of Bounded Univalent Functions (2005).pdf103k
14Al-Shaqsi K. and Darus M., On Goodman-Ronning-Type harmonic univalent functions defined by Ruscheweyh operator, Int. Math. Forum 3, 2008, no. 44, 2161-2174.pdf122k
15Ali M. Rosihan, Lee See Keong, Ravichandran V. and Supramaniam Shamani, Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions, Applied Mathematics Letters 25 (2012) 344-351.pdf428k
16Ali M. Rosihan, Obradovic M. and Ponnusamy S., Necessary and sufficient conditions for univalent functions, Complex Variables and Elliptic Equations, 2013, Vol. 58, No. 5, 611-620.pdf155k
17Ali Rosihan M., Lee See Keong, Ravichandran V., Supramaniama Shamani, Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions (2012).pdf230k
18Amer Aisha Ahmed and Darus Maslina, Some Properties of the Class of Univalent Functions with Negative Coefficients (2012).pdf178k
19Anh V. V. and Tuan P. D., Meromorphic Starlike Univalent Functions (1984).pdf374k
20Anh V. V., K-Fold Symmetric Starlike Univalent Functions (1985).pdf479k
21Aouf M. K., El-Ashwah R. M. and Abd-Eltawab Ahmed M., New Subclasses of Bi-Univalent Functions Involving Dziok-Srivastava Operator (2013)__.pdf125k
22Aouf M. K., El-Ashwah R. M. and El-Deeb S. M., Certain classes of univalent functions with negative coefficients and n -starlike with respect to certain points, Matematicki Vesnik (2010)_.pdf107k
23Azizi S., Ebadian A. and Najafzadeh Sh., Coefficient Estimates for a Subclass of Bi-univalent Functions (2015).pdf424k
24Babu O. S., Selvaraj C. and Murugusundaramoorthy G., Subclasses of Bi-Univalent Functions Based On Hohlov operator (2015).pdf94k
25Balaet Camelia Madalina, Univalent functions of one and several complex variables, Ph.D. Thesis ().pdf338k
26Bansal and Sokol, Coefficient Bounds A New Class of Analytic and Bi-Univalent Functions, Journal of Fractional Calculus and Applications, Vol. 5(1), No. 11, pp. 122-128 Jan. (2014).pdf95k
27Bertoni Vanessa and Dimitrov Dimitar K., Generating Starlike and Convex Univalent Functions (2004).pdf202k
28Bharanedhar, Ponnusamy, Coefficient Conditions for Harmonic Univalent Mappings and Hypergeometric Mappings (2012).pdf380k
29Boyd Zach, Dorff Michael, Messick Rachel, Romney Matthew, Viertel Ryan, Harmonic univalent mappings with singular inner function dilatation () revised (Dorff 3-06).pdf506k
30Brannan D. A. and Kirwan W. E., On Some Classes of Bounded Univalent Functions, Journal of the London Mathematical Society Volume s2-1 issue 1 (1969).pdf243k
31Brannan David Alexander, On Univalent Polynomials (1969).pdf233k
32Breaz Daniel, Breaz Nicoleta and Srivastava H. M., An extension of the univalent condition for a family of integral operators, Appl. Math. Lett. 22 (1), 41-44 (2009).pdf319k
33Brickman Louis, Extreme points of the set of univalent functions, Bull. Amer. Math. Soc. volume 76, Number 2 (1970), 372-374.pdf225k
34Bshouty D. and Lyzzaik A., On a conjecture of D. Styer regarding univalent geometric and annular starlike functions, Proc. Amer. Math. Soc. 133 (2005) 1485-1490.pdf144k
35Bshouty Daoud and Hengartner Walter, Exterior univalent harmonic mappings with finite Blaschke dilatations. Canad. J. Math. 51 (1999), no. 3, 470-487.pdf180k
36Bshouty Daoud and Hengartner Walter, Schober G., Estimates for the Koebe constant and the second coefficient for some classes of univalent functions. Canad. J. Math. 32 (1980), no. 6, 1311-1324.pdf832k
37Bshouty Daoud, A coefficient problem of Bombieri concerning univalent functions. Proc. Amer. Math. Soc. 91 (1984), no. 3, 383-388.pdf395k
38Bshouty Daoud, A note on Hadamard products of univalent functions. Proc. Amer. Math. Soc. 80 (1980), no. 2, 271-272..pdf123k
39Bshouty Daoud, Lyzzaik Abdallah, Weitsman Allen, On the boundary behaviour of univalent harmonic mappings onto convex domains. Comput. Methods Funct. Theory 8 (2008), no. 1-2, 261-275.pdf196k
40Bshouty Daoud, Lyzzaik Abdallah, Weitsman Allen, On the boundary behaviour of univalent harmonic mappings. Ann. Acad. Sci. Fenn. Math. 37 (2012), no. 1, 135-147.pdf459k
41Bulut Serap, Coefficient Estimates for A Class of Analytic and Bi-Univalent Functions (2013).pdf107k
42Bulut Serap, Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions (2014).pdf427k
43Caglar Murat, Orhan Halit and Yagmur Nihat, Coefficient Bounds For New Subclasses of Bi-Univalent Functions, Faculty Sci. Math. Uni. Nis, Serbia 27 (7), 1165-1171 (2012).pdf66k
44Caglar Murat, Orhan Halit and Yagmur Nihat, Coefficient Bounds For New Subclasses of Bi-Univalent Functions, arXiv; 1204.4285v1 (2012).pdf128k
45Carroll Tom and Ortega-Cerd Joaquim, The univalent Bloch-Landau constant, harmonic symmetry and conformal glueing (2008).pdf527k
46Carroll Tom, Ortega-Cerda Joaquim, The univalent Bloch-Landau constant, harmonic symmetry and conformal glueing (2009).pdf315k
47Chen Shaolin, Ponnusamy Saminathan, Wang Xiantao, Covering and distortion theorems for planar harmonic univalent mappings (2013).pdf175k
48Chua Kok Seng, Derivatives of Univalent Functions and the Hyperbolic Metric (1996).pdf249k
49Chuaqui Martin, Hernandez Rodrigo, Harmonic Univalent Mappings and Linearly Connected Domains (2006).pdf99k
50Chuaqui Martin, Hernandez Rodrigo, Univalent harmonic mappings and linearly connected domains (2007).pdf111k
51Darus Maslina and al-Shaqsi Kh., On harmonic univalent functions defined by a generalized Ruscheweyh derivatives operator, Lobachevskii J. Math., 2006, Volume 22, 19-26 (2006).pdf136k
52Deniz Erhan, Certain Subclasses of Bi-Univalent Functions Satisfying Subordinate Conditions (2013).pdf201k
53Dimitrov Dimitar K., Extermal Univalent Polynomials Subordinating the Koebe Function ().pdf157k
54Duren Peter L. and Leung Y. J., Generalized Support Points of the Set of Univalent Functions, J. d'Anal. Math., Vol. 46 (1986).pdf652k
55Duren Peter L. and Schober Glenn, Nonvanishing Univalent Functions, math. z. 170(3), 195-216 (1980).pdf952k
56Duren Peter L. and leung Y. j., Logarithmic Coefficients of univalent functions, J. d'Anal. Math., Vol. 36 (1979).pdf269k
57Duren Peter L., Arcs omitted by support points of univalent, unctions, comment. math. helvetici 56 (1), (1981) 352-365.pdf713k
58Duren Peter and Unal Aysenur, Regions of Variability for Univalent Functions, Trans. Amer. Math. Soc., Vol. 295, No. 1 (May, 1986), pp.119-126.pdf195k
59Ebadian A. and Najafzadeh Sh., Uniformly starlike and convex univalent functions by using certain integral operators, Acta Universitatis Apulensis. Mathematics - Informatics (2009).pdf121k
60Eenigenburg P. J. and Keogh F. R., The Hardy class of some univalent functions and their derivatives, Michigan Math. J., volume 17, Issue 4 (1970), 335-346.pdf725k
61El-Ashwah R. M. and Aouf M. K., A Certain Convolution Approach for Subclasses of Univalent Harmonic functions, (2015).pdf138k
62El-Ashwah R. M., Application of generalized Hadamard product on special classes of analytic univalent functions (2014).pdf355k
63El-Ashwah R. M., Subclasses of bi-univalent functions defined by convolution (2013).pdf437k
64El-Fallah O., El Ibbaoui M., Naqos H., Composition operators with univalent symbol in Schatten classes (2014).pdf271k
65Eljamal and Darus, Subclass of Harmonic Univalent Functions Associated with Generalized Derivative Operator (2012).pdf445k
66Frasin Basem Aref, Aouf M. K., New subclasses of bi-univalent functions (2013).pdf217k
67Frasin Basem Aref, Some Applications of Fractional Calculus Operators to the Analytic Part of Harmonic Univalent Functions (2005).pdf108k
68Ganczar Andrzej, Widomski Jaroslaw and Fenton P. C., Univalent Harmonic Mappings into Two-Slit Domains (2009).pdf158k
69Gehring Frederick W., Univalent Functions and the Schwarzian Derivative, Commentarii Mathematici Helvetici Volume 52 issue 1 (1977).pdf523k
70Goodman Adolph Winkler and Saff E. B., On Univalent Functions Convex in One Direction, Proceedings of the American Mathematical Society Volume 73 issue 2 (1979).pdf179k
71Goodman Adolph Winkler and Schoenberg I. J., On a theorem of szego on univalent convex maps of the unit circle, Journal d'Analyse MathГ©matique Volume 44 issue 1 (1984).pdf188k
72Goodman Adolph Winkler, Note on regions omitted by univalent functions (1984).pdf450k
73Goodman Adolph Winkler, On variation formulas for univalent functions (1956).pdf705k
74Goodman Adolph Winkler, The Rotation Theorem for Starlike Univalent Functions, Proceedings of the American Mathematical Society Volume 4 issue 2 (1953).pdf238k
75Goodman Adolph Winkler, Univalent Functions and Nonanalytic Curves, Proc. Amer. Math. Sot. 8 (1957).pdf256k
76Goodman Gelard S., A method for comparing univalent functions (1968).pdf401k
77Goyal S.P. , Goswami Pranay, Estimate for initial Maclaurin coefficients of bi-univalent functions for a class defined by fractional derivatives (2012).pdf280k
78Grong, Gumenyuk and Vasil'ev, Matching Univalent Functions and Conformal Welding (2009).pdf468k
79Hamidi S. G. and Jahangiri J. M., Faber polynomial coefficient estimates for bi-univalent functions defined by subordinations, Article 6, Volume 41, Issue 5, October 2015, Page 1103-1119.pdf154k
80Hamidi Samaneh G., Abd Halima Suzeini and Jahangiri Jay M., Coefficient estimates for a class of meromorphic bi-univalent functions (2013)(4s).pdf186k
81Hamidi Samaneh G., Abd Halima Suzeini and Jahangiri Jay M., Coefficient estimates for a class of meromorphic bi-univalent functions (2013).pdf183k
82Hamidi Samaneh G., Janani T., Murugusundaramoorthy G., Jahangiri Jay M., Coefficient estimates for certain classes of meromorphic bi-univalent functions (2014).pdf225k
83Hengartner Walter and Schober Glenn, Univalent harmonic exterior and ring mappings. J. Math. Anal. Appl. 156 (1991), no. 1, 154-171.pdf865k
84Hengartner Walter and Schober Glenn, Univalent harmonic mappings onto parallel slit domains. Michigan Math. J. 32 (1985), no. 2, 131-134..pdf284k
85Homotopy type theory and Voevodsky's univalent foundations.pdf805k
86Hotta Ikkei, Quasiconformal extension of univalent functions and Becher's theorem (2006).pdf496k
87Ibrahim Rabha W. and Darus Maslina, Subordination and superordination for univalent solutions for fractional differential equations, J. Math. Anal. Appl. 345 (2008) 871-879.pdf177k
88Inayat Noor Khalida, On some univalent integral operators (1987).pdf236k
89Jahangiri, Hamidi and Abd Halim, Coefficients of bi-univalent functions with positive real part derivatives (2010).pdf146k
90Jothibasu J., Certain Subclasses of bi-univalent functions defined by Salagean Operator (2015), Jan. 2015, No. 14, pp. 150-157..pdf92k
91Juma Abdul Rahman S. and Aziz Fateh S., Applying Ruscheweyh Derivative on Two Sub-Classes of Bi-Univalent Functions (2012).pdf265k
92Juma Abdul Rahman S., Ebrahim Hassn H. and Ahmed Shamil I., On Subclass of Harmonic Univalent Function Defined by Ruscheweyh Derivative (2015).pdf674k
93Juneja O. P. and Mogra M. L., Radii of convexity for certain classes of univalent analytic functions, Pacific J. Math., volume 78, Number 2 (1978), 359-368.pdf808k
94Keerthi ad Chinthamani, Certain Coefficinents for Bi-Univalent Sakaguchi Type Functions (2013).pdf154k
95Kortram R. A. and Tammi Olli, Non-homogeneous combinations of coefficients of univalent functions, Annales Academiæ Scientiarum Fennicæ Mathematica, vol.5, (1980), pp. 131-144.pdf885k
96Kozdron Michael J., The Basic Theory of Univalent Functions.pdf362k
97Kumar Raj, Gupta Sushma and Singh Sukhjit, Convolution properties of univalent harmonic mappings convex in one direction (2014)(arxiv).pdf113k
98Kumar Raj, Gupta Sushma, Singh Sukhjit and Dorff Michael, An application of Cohn's rule to convolutions of univalent harmonic mappings (2013)(arxiv).pdf119k
99Kumar Vindo, Quasi-Hadamard product of certain univalent functions (1987).pdf301k
100Latha S. and Karthiyayini O., Certain Class of Analytic and Univalent Functions Involving the Ruscheweyh Derivative Operator (2009).pdf107k
101Laxmi K Rajya, Sharma R Bharavi and priya M Hari, Upper Bound of Second Hankel Determinants for Certain Subclasses of Bi-univalent Functions Using Subordination (2018).pdf266k
102Lee See Keong, Ravichandran V. and SUpermanian Shamani, Initial Coefficients of Bi-univalent Functions (2013).pdf167k
103Lee See Keong, Ravichandran V. and Supermanian Shamani, Initial Coefficients of Bi-univalent Functions, Hindawi (2013)_.pdf162k
104Lehto Olli, Univalent Functions and Teichmuller Spaces (1988).pdf360k
105Lewandowski Zdzislae, Miller Sanford and Zlotkiewicz Eligiusz J., Generating functions for some classes of univalent functions (1976).pdf606k
106Lewin M., On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18, 63-68 (1967).pdf338k
107Li Liulan, Ponnusamy Saminathan, Disk of convexity of sections of univalent harmonic functions (2013).pdf388k
108Li Liulan, Ponnusamy Saminathan, Injectivity of sections of univalent harmonic mappings (2013).pdf401k
109Li Liulan, Ponnusamy Saminathan, Injectivity of sections of univalent harmonic mappings, Nonlinear Analysis- Theory, Methods & Applications Volume 89 issue 2013 (2013).pdf401k
110Li Xiao-Fei and Wang An-Ping, Two New Subclasses of Bi-Univalent Functions (2012).pdf193k
111Litvinchuck Yu. A. and Milin I. M., A bound of the exterior arcs for a univalent mapping, Translated from Matematicheskie Zametki, Vol. 18, No. 3, pp. 367-378, (1975).pdf410k
112Lyzzaik Abdallah, Quasihomeomorphisms and Univalent Harmonic Mappings onto Punctured Bounded Convex Domains (2001).pdf359k
113Magesh N. and Yamini J., Coefficient Bounds for Certain Subclasses of Bi-univalent Functions (2013).pdf101k
114Magesh N., Rosy T. and Varma S., Coefficient Estimate Problem for a New Subclass of Bi-Univalent Functions (2014)_.pdf109k
115Majchrzak W., Harmonic Univalent Mappings into a Half-Plane with Nonreal Vertical Slits, Journal of Mathematical Analysis and Applications 255, 519-534 (2001).pdf174k
116Milin I. M., A problem for the coefficients of p-fold symmetric univalent functions, Mathematical Notes Volume 38 issue 1 (1985).pdf277k
117Miller Sanford S. and Mocanu Petru T. and Reade Maxwell O., All alpha-convex functions are univalent and starlike, Proc. Amer. Math. Soc. 37 (1973) 553-554.pdf181k
118Muir Jerry R., Necessary conditions for the existence of higher order extensions of univalent mappings from the disk to the ball (2012).pdf209k
119Ponnusamy Saminathan and Sairam Kaliraj Anbareeswaran, Univalent harmonic mappings convex in one direction, Analysis and Mathematical Physics Volume 4 issue 3 (2014)(me).pdf304k
120avkhadiev farit g., pommerenke christian and wirths karl-joachim, on the coefficients of concave univalent functions, math. nachr. 271(1), 3-9 (2004).pdf103k

صفحه اصلی . Home